# SDR CALA2018041001141

- Difficulty date: April 9, 2018
- Submitted: May 18, 2018
- Operation: Air carrier
- Aircraft: N568UA
- Make and model: Boeing 757222
- Aircraft serial: 26674
- Aircraft time: 81,729 hours, 27,521 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: 146N54152
- Condition: Corroded
- Location: Bs 1300
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO FLOOR SUPPORT RBL 9 CORRODED, FOUND TO BE OUT OF LIMITS BS 1300 IAW SRM 53-00-53, FIG 101, DETAIL 5, ALLOWABLE DAMAGE 1.  REPAIRED IAW AMM 53-30-94-320-8061 AND ECRA 5310-07397.
